Difference approximations for impulsive differential equations


Covachev V., Akca H., Yenicerioglu F.

APPLIED MATHEMATICS AND COMPUTATION, vol.121, pp.383-390, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 121
  • Publication Date: 2001
  • Doi Number: 10.1016/s0096-3003(00)00014-x
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.383-390

Abstract

A convergent difference approximation is obtained for a nonlinear impulsive system in a Banach space. (C) 2001 Elsevier Science Inc. All rights reserved.